# SDR DALA2025052303985

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 13,252 hours, 1,500 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Terminal Block
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3419 WAP 1 TERMINAL BLOCK 6475VT INSTALLED IN WRONG LOCATION ON WAP PLATE. CORRECTIVE ACTION: CORRECTED PER ERA 626346-14 REV. ORIGINAL. (0979804)
